# SDR NSVA2011298

- Difficulty date: November 22, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 32,264 hours, 37,468 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER AISLE SEAT TRACK BL 0 CORRODED.  SPLICED IN NEW SECTION OF TRACK FROM STA 297 TO 379 IAW TD 340-53-11-59.
